Yıl 2021, Cilt 14 , Sayı 2, Sayfalar 518 - 521 2021-04-01

Anticoagulant-related nephropathy is a type of acute kidney injury caused by anticoagulation with warfarin or other anticoagulant agents. It appears that the risk of developing anticoagulant-related nephropathy increases when INR> 4. In this article, we present a case who developed acute kidney injury as a result of supratherapeutic dose of warfarin. A 61-year-old male patient, who was on warfarin treatment for atrial fibrillation and had comorbid hypertension, type 2 diabetes mellitus and chronic kidney disease, presented to the emergency department with swelling and bruising on his left flank area. He had a hematoma on the left posterolateral wall of the chest. In the laboratory analysis INR: 9.7 and serum creatinine level was above 2 times the baseline value (baseline:3 mg/dL, maximum:6,2 mg/dL). By discontinuing warfarin, INR returned to the safe range and serum creatinine decreased to his baseline levels. Other causes of acute kidney injury were excluded, and the patient with supratherapeutic dose of warfarin was thought to develop anticoagulant-related nephropathy. This case shows that anticoagulant therapies require careful follow-up in patients with comorbidites especially chronic kidney disease. Anticoagulant related nephropathy should be kept in mind in the etiology of acute kidney injury in patients using anticoagulants.
Antikoagülan ilişkili nefropati, varfarin veya diğer antikoagülan ajanlarla antikoagülasyonun neden olduğu bir tür akut böbrek hasarıdır. INR> 4 olduğunda antikoagülan ilişkili nefropati gelişim riskinin arttığı görülmektedir. Bu yazıda supraterapötik doz varfarin kullanımı sonucu akut böbrek hasarı gelişen bir olgu sunulmuştur. Atrial fibrilasyon nedeniyle varfarin kullanan, eşlik eden, obezite, hipertansiyon, tip 2 diabetes mellitus ve kronik böbrek hastalığı tanıları olan 61 yaşında erkek hasta sol böğründe şişlik ve morluk ile acil servise başvurdu. Göğüs sol posterolateral duvarında hematomu olan hastanın laboratuvar analizlerinde INR:9,7 serum kreatinin seviyesi bazal değerinin 2 katının üzerinde (bazal değeri:3mg/dL, en yüksek:6,2mg/dL) saptandı. Hemoglobin 6,8 g/dL’ye kadar düştü. Varfarin kesilip INR güvenli aralığa çekilmesiyle hastanın serum kreatinini bazal düzeyine geriledi. Akut böbrek hasarı yapabilecek diğer nedenler dışlandı ve supraterapötik doz varfarin kullanımı olan hastada antikoagülan ilişkili nefropati geliştiği düşünüldü. Bu olgu komorditeleri fazla olan özellikle kronik böbrek hastalarında antikoagülan tedavilerin dikkatli takip gerektirdiğini göstermektedir. Antikoagülan kullanan hastalarda akut böbrek hasarı etiyolojisinde antikoagülan ilişkili nefropati akılda tutulmalıdır.
  • Bansal N, Xie D, Tao K, et al. Atrial fibrillation and risk of ESRD in adults with CKD. Clin J Am SocNephrol 2016;11:1189–96. https://doi.org/10.2215/CJN.10921015
  • Ryan M, Ware K, Qamri Z, et al. Warfarin-related nephropathy is the tip of the iceberg: direct thrombin inhibitor dabigatran induces glomerular hemorrhage with acute kidney injury in rats. Nephrol Dial Transplant 2014;29:2228. https://doi.org/10.1093/ndt/gft380
  • Brodsky SV, Nadasdy T, Rovin BH, et al. Warfarin-related nephropathy occurs in patients with and without chronic kidney disease and is associated with an increased mortality rate. Kidney Int 2011;80:181. https://doi.org/10.1038/ki.2011.44
  • Brodsky SV, Satoskar A, Chen J, et al. Acute kidney injury during warfarin therapy associated with obstructive tubular red blood cell casts: a report of 9 cases. Am J Kidney Dis 2009;54:1121. https://doi.org/10.1053/j.ajkd.2009.04.024
  • Brodsky SV, Collins M, Park E, et al. Warfarin therapy that results in an International Normalization Ratio above the therapeutic range is associated with accelerated progression of chronic kidney disease. Nephron Clin Pract 2010;115:c142. https://doi.org/10.1159/000312877
  • Ware K, Brodsky P, Satoskar AA, et al. Warfarin-related nephropathy modeled by nephron reduction and excessive anticoagulation. J Am Soc Nephrol 2011;22:1856. https://doi.org/10.1681/ASN.2010101110
  • Schützer KM, Svensson MK, Zetterstrand S, et al. Reversible elevations of serum creatinine levels but no effect on glomerular filtration during treatment with the direct thrombin inhibitor AZD0837. Eur J Clin Pharmacol 2010;66:903. https://doi.org/10.1007/s00228-010-0849-7
  • An JN, Ahn SY, Yoon CH, et al. The occurrence of warfarin-related nephropathy and effects on renal and patient outcomes in korean patients. PLoS One 2013;8:e57661. https://doi.org/10.1371/journal.pone.0057661
Birincil Dil tr
Konular Genel ve Dahili Tıp, Üroloji ve Nefroloji
Yayınlanma Tarihi Nisan 2021
Bölüm Olgu Sunumu
Yazarlar

Orcid: 0000-0002-3301-7066
Yazar: Halil GÜNER (Sorumlu Yazar)
Kurum: PAMUKKALE ÜNİVERSİTESİ, TIP FAKÜLTESİ, DAHİLİ TIP BİLİMLERİ BÖLÜMÜ, İÇ HASTALIKLARI ANABİLİM DALI
Ülke: Turkey


Orcid: 0000-0003-3235-0577
Yazar: Belda DURSUN
Kurum: PAMUKKALE ÜNİVERSİTESİ, TIP FAKÜLTESİ, DAHİLİ TIP BİLİMLERİ BÖLÜMÜ, İÇ HASTALIKLARI ANABİLİM DALI, NEFROLOJİ BİLİM DALI
Ülke: Turkey


Orcid: 0000-0003-1459-1836
Yazar: Murat Yaşar TAŞ
Kurum: PAMUKKALE ÜNİVERSİTESİ, TIP FAKÜLTESİ, DAHİLİ TIP BİLİMLERİ BÖLÜMÜ, İÇ HASTALIKLARI ANABİLİM DALI, NEFROLOJİ BİLİM DALI
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 1 Nisan 2021

Bibtex @olgu sunumu { patd757968, journal = {Pamukkale Tıp Dergisi}, issn = {}, eissn = {1308-0865}, address = {Pamukkale Üniversitesi Tıp Fakültesi Eğitim Blokları Kınıklı kampüsü 20070 Kınıklı, Denizli}, publisher = {Pamukkale Üniversitesi}, year = {2021}, volume = {14}, pages = {518 - 521}, doi = {10.31362/patd.757968}, title = {Antikoagülan ilişkili nefropati}, key = {cite}, author = {Güner, Halil and Dursun, Belda and Taş, Murat Yaşar} }
APA Güner, H , Dursun, B , Taş, M . (2021). Antikoagülan ilişkili nefropati . Pamukkale Tıp Dergisi , 14 (2) , 518-521 . DOI: 10.31362/patd.757968
MLA Güner, H , Dursun, B , Taş, M . "Antikoagülan ilişkili nefropati" . Pamukkale Tıp Dergisi 14 (2021 ): 518-521 <https://dergipark.org.tr/tr/pub/patd/issue/60284/757968>
Chicago Güner, H , Dursun, B , Taş, M . "Antikoagülan ilişkili nefropati". Pamukkale Tıp Dergisi 14 (2021 ): 518-521
RIS TY - JOUR T1 - Antikoagülan ilişkili nefropati AU - Halil Güner , Belda Dursun , Murat Yaşar Taş Y1 - 2021 PY - 2021 N1 - doi: 10.31362/patd.757968 DO - 10.31362/patd.757968 T2 - Pamukkale Tıp Dergisi JF - Journal JO - JOR SP - 518 EP - 521 VL - 14 IS - 2 SN - -1308-0865 M3 - doi: 10.31362/patd.757968 UR - https://doi.org/10.31362/patd.757968 Y2 - 2021 ER -
EndNote %0 Pamukkale Tıp Dergisi Antikoagülan ilişkili nefropati %A Halil Güner , Belda Dursun , Murat Yaşar Taş %T Antikoagülan ilişkili nefropati %D 2021 %J Pamukkale Tıp Dergisi %P -1308-0865 %V 14 %N 2 %R doi: 10.31362/patd.757968 %U 10.31362/patd.757968
ISNAD Güner, Halil , Dursun, Belda , Taş, Murat Yaşar . "Antikoagülan ilişkili nefropati". Pamukkale Tıp Dergisi 14 / 2 (Nisan 2021): 518-521 . https://doi.org/10.31362/patd.757968
AMA Güner H , Dursun B , Taş M . Antikoagülan ilişkili nefropati. Pam Tıp Derg. 2021; 14(2): 518-521.
Vancouver Güner H , Dursun B , Taş M . Antikoagülan ilişkili nefropati. Pamukkale Tıp Dergisi. 2021; 14(2): 518-521.
IEEE H. Güner , B. Dursun ve M. Taş , "Antikoagülan ilişkili nefropati", Pamukkale Tıp Dergisi, c. 14, sayı. 2, ss. 518-521, Nis. 2021, doi:10.31362/patd.757968